Sous embargo indéterminé.
Article: article from journal or magazin.
Case report (case report): feedback on an observation with a short commentary.
Mirtazapine in drug-induced excessive sweating.
European Journal of Clinical Pharmacology
Publication types: Case Reports ; Journal ArticlePublication Status: ppublish
Excessive sweating is a well-known side effect of a selective serotonin reuptake inhibitor treatment, but little is known about the impact of sweating on treatment discontinuation or the general quality of life of patients. In this case report, we present a patient suffering from excessive sweating induced by escitalopram. When mirtazapine was administered as an additional treatment, a dose-dependent reduction of drug-induced excessive sweating was observed. Taking into account the particular serotonin antagonistic properties of mirtazapine, its eventual influence on the regulation of body temperature and diaphoresis in the central nervous system is discussed.
Citalopram/adverse effects, Humans, Male, Mianserin/analogs & derivatives, Mianserin/pharmacology, Middle Aged, Serotonin Uptake Inhibitors/adverse effects, Sweating/drug effects
Web of science
Last modification date